Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Bloating and nausea after eating spicy foods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 636 Questions

Doctor :   Hi
Doctor :  
How can i help you
User :   Hey! I am really concerned right now. I just had lap band surgery 4 weeks ago and decided to try to eat some sushi
Doctor :  
ok
User :   My stomach is now really swollen and kind of hurts. I am worried that I did some serious damage
Doctor :  
ok
Doctor :  
I will help you in this
User :   I do not know if I should just wait till tomorrow and call the doctor that did my surgery or go to the hospital tonight
Doctor :  
Can i ask few questions ?
User :   yes
Doctor :   wats your age ?
User :   23
Doctor :  
was the food hard and spicy
User :   It was kind of spicy, but it wasn't hard
Doctor :   did you have any constipation or loose stools ?
User :   yes
Doctor :  
ok
Doctor :  
any blood in the stools
User :   no
Doctor :  
ok
Doctor :  
did you have any nausea or vomiting
User :   I have nausea, but I am not vomiting
Doctor :   do yu have any problem in passage of gas
User :   no
Doctor :   do yu have any swelling of the stomach
User :   yes
Doctor :   any hardness of the stomach

Doctor :  
as per your symptoms, nothing to worry
Doctor :  
i will give you few medical tips to over come it
Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor